On a new exponential sum

Daniel Lieman*, Igor Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Let p be prime and θ ∈ ℤ*p be of multiplicative order t modulo p. We consider exponential sums of the form formula presented and prove that for any ε > 0 formula presented.

Original languageEnglish
Pages (from-to)87-92
Number of pages6
JournalCanadian Mathematical Bulletin
Issue number1
Publication statusPublished - Mar 2001


Dive into the research topics of 'On a new exponential sum'. Together they form a unique fingerprint.

Cite this